# SDR GTIA2018062542712

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 44,880 hours, 20,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUMES IN MAIN CABIN DURING DECENT,  APPROXIMATELY 8000 FT.   PERFORMED TSM 05-50-00-810-831-A,  PERFORMED VISUAL INSPECTION OF APU NO LEAKS FOUND.   PERFORMED VISUAL CHECKS ON BOTH ENGINES, AND THE NR 2 DEOILER SEALS, NO EVIDENCE OF LEAKS,  COULD NOT DUPLICATE THE ODORS.
